Minimal surfaces with two ends which have the least total absolute curvature

Shoichi Fujimori, Toshihiro Shoda

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We consider complete noncatenoidal minimal surfaces of finite total curvature with two ends. A family of such minimal surfaces with least total absolute curvature is given. We also obtain a uniqueness theorem for this family from its symmetries.

Original languageEnglish
Pages (from-to)107-144
Number of pages38
JournalPacific Journal of Mathematics
Volume282
Issue number1
DOIs
Publication statusPublished - 2016

    Fingerprint

Keywords

  • Finite total curvature
  • Minimal surface
  • Two ends

ASJC Scopus subject areas

  • Mathematics(all)

Cite this